# SDR DALA1115400662

- Difficulty date: March 2, 2011
- Submitted: March 6, 2011
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 63,891 hours, 29,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BURNING ODOR NOTED AFTER TAKEOFF.  SMOKE, FIRE OR FUMES, CHECKLIST COMPLIED WITH.  ODOR DISSIPATED IN COCKPIT WITH LT PACK OFF.  ODOR STILL NOTED IN CABIN FOR REMAINDER OF  FLIGHT.  MX INSPECTED EQUIPMENT COOLING AND RECIRCULATION FANS. OPENED LT ENG BUT NO OIL LEAKS WERE NOTED.  INSPECTED 2.5 BLEED AND INLET AREA WITH NO TROUBLE FOUND.  RAN BOTH ENGINES WITH ENGINE BLEED AND PACKS ON AND  THERE WAS NOT ANY ODOR FROM AIR VENTS.  AIR CONDITION SYS, OPS CHECK NORMAL.
